On some linear functional equations. II

J. Kordylewski; M. Kuczma

Annales Polonici Mathematici (1962)

  • Volume: 11, Issue: 3, page 203-207
  • ISSN: 0066-2216

How to cite


Kordylewski, J., and Kuczma, M.. "On some linear functional equations. II." Annales Polonici Mathematici 11.3 (1962): 203-207. <http://eudml.org/doc/208170>.

author = {Kordylewski, J., Kuczma, M.},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {203-207},
title = {On some linear functional equations. II},
url = {http://eudml.org/doc/208170},
volume = {11},
year = {1962},

AU - Kordylewski, J.
AU - Kuczma, M.
TI - On some linear functional equations. II
JO - Annales Polonici Mathematici
PY - 1962
VL - 11
IS - 3
SP - 203
EP - 207
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/208170
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.